# SDR REXA2016121802529

- Difficulty date: December 18, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE L/E PANEL 684HT HAS A MINOR CHAFE.   REMOVED & REPLACED THE PANEL IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, & 51-25-01-001-001-A01.
